# SDR ZZDA2012144

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER DOOR JAMB PAN, CORROSION.  ACCOMPLISHED JAMB PAN REPLACEMENT PER B717 SRM 53-20-15, 51-40-08 AND 53-00-15. SEE NR 23688.
